# SDR EGR2003F00002

- Difficulty date: February 11, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Engine: Tmeca ARRIEL1S
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DECU FAULT, T 1 FAILURE IN FLIGHT, ENROUTE.  FOUND CHAFED WIRE.  REPLACED HARNESS.
